# SDR DALA2017050403561

- Difficulty date: May 3, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 44,725 hours, 5,590 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR NOTICED THROUGHOUT THE CABIN BY PAX & FA'S. ECAM MSG, ELEC C/B TRIPPED, COND L CAB VENT FAULT. ODOR DISSIPATED VERY QUICKLY.   REMOVED AND REPLACED LT RECIRCULATING FAN.
